# SDR REXA2019062740976

- Difficulty date: June 4, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6003106819
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS460 FLOOR SUPPORT FITTING CRACKED AT OUTBOARD SIDE OF RBL9.  REMOVED AND REPLACED FS480 FLOOR FITTING ON OUTBOARD SIDE OF RBL9 IAW SRM 51-42-21.
